STURM-PICONE COMPARISON THEOREMS FOR NONLINEAR IMPULSIVE DIFFERENTIAL EQUATIONS


Kayar Z. , Masiha S. K. R.

MATHEMATICA SLOVACA, vol.68, no.6, pp.1373-1384, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 6
  • Publication Date: 2018
  • Doi Number: 10.1515/ms-2017-0188
  • Title of Journal : MATHEMATICA SLOVACA
  • Page Numbers: pp.1373-1384

Abstract

The celebrated Sturm-Picone comparison theorem as well as the well known Leighton's variational lemma and Leighton's theorem, all of which are the fundamental tools of comparison and so, oscillation theory, are obtained for regular and singular nonlinear impulsive differential equations and related previous results in the literature are generalized to such equations. (C) 2018 Mathematical Institute Slovak Academy of Sciences